In November 2016 after a Bone density scan I was diagnosed as Osteopenic. My doctor prescribed alendronate daily. After my BD scan in Nov 2017 my bone density had increased and was told to continue with what I was doing...good diet, Calcium and Vit D, Pilates 2x weekly and alendronate.
My next BD scan was in December 2018 but I couldn't get the results until March 2019. My hip had decreased bone density but the bone density in my spine was slightly increased. My family doctor prescribed Prolia and I had one injection (in March).
Since then I have been feeling more tired and the pain in my back (I have had chronic low back pain for decades) has increased. Also I have severe leg cramps, am more tired overall and have occasional pains in my face.
Today I visited my dentist for a filling and asked him about the ridge that had appeared recently on my upper gum. He asked if I was on Prolia and when I said I was he said the ridge was due to bone growth under the gum and advised me not to use Prolia for more than 1 - 1 1/2 years. I asked him about the leg cramps and he said they could also be caused by Prolia. Several of his patients suffer from pains in the face/jaw and head...
I am due for a second injection of Prolia in September but have decided not to have it.
What should I do?